Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 15, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 13, 2022, 9:31 PM CDT for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 9:31 PM CDT (02:31 UTC)
- Expired
- Apr 13, 2022, 11:30 PM CDT
- In force
- 119 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted.
493
WGUS54 KJAN 140231
FFWJAN
MSC035-073-091-140430-
/O.NEW.KJAN.FF.W.0015.220414T0231Z-220414T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
931 PM CDT Wed Apr 13 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Marion County in south central Mississippi...
Forrest County in southeastern Mississippi...
Lamar County in southeastern Mississippi...
* Until 1130 PM CDT.
* At 931 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hattiesburg, Petal, Columbia, West Hattiesburg, Kokomo, Holly
Springs, Purvis, Sumrall, Pine Ridge, Oak Grove, Improve, Pinebur,
Rawls Springs, Pickwick, Sunrise, Mclaurin, Morgantown and
Macedonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3131 9003 3143 8958 3143 8915 3110 8915
3108 8992 3113 8994 3113 9001 3118 9001
3118 9003 3126 9004
FLASH FLOOD...RADAR INDICATED
$$
DC2 follow-up statements
864
WGUS74 KJAN 140336
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1036 PM CDT Wed Apr 13 2022
MSC035-073-091-140430-
/O.CON.KJAN.FF.W.0015.000000T0000Z-220414T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Lamar MS-Marion MS-
1036 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT THIS
EVENING FOR MARION, FORREST AND LAMAR COUNTIES...
At 1036 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible, mainly in southeast Marion and southern Forrest County.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Hattiesburg, Petal, Columbia, West Hattiesburg, Kokomo, Holly
Springs, Purvis, Sumrall, Pine Ridge, Oak Grove, Improve, Pinebur,
Rawls Springs, Pickwick, Sunrise, Mclaurin, Morgantown and
Macedonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3131 9003 3143 8958 3143 8915 3110 8915
3108 8992 3113 8994 3113 9001 3118 9001
3118 9003 3126 9004
FLASH FLOOD...RADAR INDICATED
$$
DC097
WGUS74 KJAN 140426
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1126 PM CDT Wed Apr 13 2022
MSC035-073-091-140436-
/O.EXP.KJAN.FF.W.0015.000000T0000Z-220414T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Lamar MS-Marion MS-
1126 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT THIS EVENING FOR
MARION, FORREST AND LAMAR COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3131 9003 3143 8958 3143 8915 3110 8915
3108 8992 3113 8994 3113 9001 3118 9001
3118 9003 3126 9004
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 7:27 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 13, 7:27 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
727 PM CDT Wed Apr 13 2022
.UPDATE...
Updated for 00Z aviation discussion. Also, as a line of severe
storms continues to push east through the forecast area tonight,
we will continue to clear western portions of the ongoing Tornado
Watch as the severe threat ends from west to east. /NF/
&&
.AVIATION...
00Z TAF discussion:
A line of severe TSRA continues to move east across the forecast
area to begin the TAF period. The line will bring periods of +TSRA
with IFR visibility and variable ceilings as it moves to the east.
Gusty winds will be possible before, during, and after
thunderstorms move through each site. Winds will ultimately turn
out of the northwest or north after a cold front moves through in
the wake of storms. Eventually ceilings should lift to VFR range.
/NF/
&&
.DISCUSSION...
Tonight and Tomorrow...
An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.
With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.
While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!
As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/
Friday through Wednesday...
In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 75 49 81 / 95 1 4 14
Meridian 53 76 47 82 / 95 7 5 14
Vicksburg 49 75 50 82 / 85 0 3 12
Hattiesburg 58 76 51 81 / 93 18 6 18
Natchez 50 76 51 81 / 86 3 4 17
Greenville 45 71 49 79 / 72 0 2 6
Greenwood 45 72 49 80 / 93 0 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
035.
LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.
&&
NF/JNEHazardous weather outlook, Apr 13, 3:03 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Apr 13 2022 ARZ074-MSZ026>028-035-142015- Ashley-Grenada-Carroll-Montgomery-Humphreys- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025-034-142015- Chicot-Bolivar-Sunflower-Leflore-Washington- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible through this evening due to strong winds apart from thunderstorm activity. Sustained winds ranging from 25 to 35 mph with potential wind gusts over 40 mph are expected. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely through this evening. Some thunderstorms may produce damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes. Some tornadoes could be strong. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ074-142015- Forrest- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible through this evening. These storms will be capable of producing damaging wind gusts up to 60 mph, hail to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 13, 9:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 ESE MYRLEVILLE 32.70N 90.22W
04/13/2022 YAZOO MS PUBLIC
TREES DOWN ALONG SCOTLAND ROAD.
&&Local storm report, Apr 13, 9:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 6 SSE LINWOOD 32.71N 90.10W
04/13/2022 YAZOO MS LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 16 NEAR THE BIG
BLACK RIVER.
&&Local storm report, Apr 13, 9:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD 1 WSW CLEVELAND 33.74N 90.74W
04/13/2022 BOLIVAR MS CO-OP OBSERVER
SOME STREETS IN THE CLEVELAND AREA WERE
FLOODED.
&&
NFLocal storm report, Apr 13, 9:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 4 W STONEWALL 32.13N 88.86W
04/13/2022 CLARKE MS EMERGENCY MNGR
TREES DOWN ALONG HWY 11.
&&
CELocal storm report, Apr 13, 9:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG BEULAH 33.79N 90.98W
04/13/2022 BOLIVAR MS LAW ENFORCEMENT
TREE DOWN ON RAILROAD AVER.
&&Local storm report, Apr 13, 9:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG SHAW 33.60N 90.78W
04/13/2022 BOLIVAR MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN SHAW.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Webster | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 54 min |
| Apr 13, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 48 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 80 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 50 min |
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Apr 13, 7:30 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 45 min |
| Apr 13, 7:31 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 44 min |
| Apr 13, 7:52 PM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Apr 13, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 39 min |
| Apr 13, 7:55 PM CDT | Tornado Warning | JAN | Leake, Neshoba | 35 min |
| Apr 13, 7:56 PM CDT | Tornado Warning | JAN | Rankin | 20 min |
| Apr 13, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 45 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 43 min |
| Apr 13, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 50 min |
| Apr 13, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 41 min |
| Apr 13, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 63 min |
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 64 min |
| Apr 13, 8:26 PM CDT | Tornado Warning | JAN | Winston | 22 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 60 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 60 min |
| Apr 13, 8:39 PM CDT | Tornado Warning | JAN | Noxubee | 49 min |
| Apr 13, 8:39 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 45 min |
| Apr 13, 8:48 PM CDT | Tornado Warning | JAN | Jones | 33 min |
| Apr 13, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 53 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 39 min |
| Apr 13, 9:03 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 42 min |
| Apr 13, 9:04 PM CDT | Tornado Warning | JAN | Lauderdale | 26 min |
| Apr 13, 9:12 PM CDT | Tornado Warning | JAN | Lowndes | 30 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 50 min |
| Apr 14, 9:56 AM CDT | River Flood Warning | JAN | Sunflower | 7 days |
| Apr 14, 11:15 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 11 days |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.